# SDR RAIA2018092010002

- Difficulty date: September 11, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14524299001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRING LATERAL SUPPORT BETWEEN FR19 AND FR30 AT STRINGER 4L IS CRACKED. REMOVED CRACKED WIRING SUPPORT. INSTALLED NEW WIRING SUPPORT BRACKET.
